# SDR 2000ZZZM93

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855CA
- Make and model: Beech 1900D
- Aircraft serial: UE61
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Loose
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER BLADE MOVEMENT OUTSIDE ALOOWABLE LIMITS IN HARTZELL SERVICE INSTRUCTIONS.  PROPELLER REMOVED AND REPLACED.  (M)
